MathSciNet Relay Station
MathSciNet bibliographic data
MR2879111 39A30
Liu, Wanping; Stević, Stevo Global attractivity of a family of nonautonomous max-type difference equations. Appl. Math. Comput. 218 (2012), no. 11, 6297–6303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement